| | Accutane Question
Hi, I was wondering if anyone knew what the odds are of acne returning after a course of accutane.
I was put on accutane around the start of Jan. '03 - at a dose of 40mg a day (I wiegh about 155 pounds). I continued on that dose for about a month. The next month the doctor put me on a higher dose, I was taking 40mg 4 days of the week, and 80mg 3 days of the week. This continued for another month. At that point it was discovered that I had an extremely high Ck count in my blood (creatine kinease) and it was decided that I should take 2 weeks off of medication, be put back on a 40mg a day dose, and closely monitored. After that I stopped taking it (this was around the end of april)
Now, I told my doctor that I was working out extensively and taking suppliments which contained a small amount of creatine, and he advised that I could be put on another course as long as the dosage was small, and I was closely monitored for the first two months. I decided to wait and see what my skin is like after the summer.
The thing is that now, (just over a month later) I am completely clear. My face was never really that bad, but my chest and my back had a bit of acne and that's what was ******* me off. Does anyone know if it is likely that my acne will return? Also, does accutane work if you don't take a full course, or could my clear skin be a result of something else entirely?
Thanks for your time and assitance.